American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11J83) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] Christoph Aistleitner. On the law of the iterated logarithm for the discrepancy of lacunary sequences II. Trans. Amer. Math. Soc. 365 (2013) 3713-3728.
Abstract, references, and article information   
View Article: PDF

[2] Dmitry Kleinbock. An extension of quantitative nondivergence and applications to Diophantine exponents. Trans. Amer. Math. Soc. 360 (2008) 6497-6523. MR 2434296.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Andrew Haas and David Molnar. Metrical diophantine approximation for continued fraction like maps of the interval. Trans. Amer. Math. Soc. 356 (2004) 2851-2870. MR 2052599.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Michael Fuchs. On a problem of W. J. LeVeque concerning metric diophantine approximation. Trans. Amer. Math. Soc. 355 (2003) 1787-1801. MR 1953525.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 4 of 4 found      Go to page: 1